Communications in Mathematical Sciences

Volume 12 (2014)

Number 4

Low Mach number limit for the compressible magnetohydrodynamic equations in a bounded domain for all time

Pages: 661 – 679

DOI: http://dx.doi.org/10.4310/CMS.2014.v12.n4.a3

Authors

Changsheng Dou (School of Statistics, Capital University of Economics and Business, Beijing, China; Institute of Applied Physics and Computational Mathematics, Beijing, China)

Qiangchang Ju (Institute of Applied Physics and Computational Mathematics, Beijing, China)

Abstract

We verify the low Mach number limit of global smooth solutions to the compressible magnetohydrodynamic equations in a bounded smooth domain in $\mathbb{R}^2$ with perfectly conducting boundary is verified for all time, provided that the initial data are well-prepared.

Keywords

compressible MHD equations, low Mach number limit, perfectly conducting boundary

2010 Mathematics Subject Classification

35M33, 35Q30, 76Nxx

Full Text (PDF format)